# SDR CALA2024111901186

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 62,130 hours, 25,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BULBS BURNED OUT ABOVE THE RH AFT OVER WING HATCH DOOR. R&R BATTER PACK IAW AMM 33-51-06-960-805 OPS TESTED R/H AFT OVER WING EXIT SIGN OPS TEST GOOD
